# SDR CALA2013091800687

- Difficulty date: September 18, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 16,844 hours, 5,999 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0639
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 16,809 hours, 5,990 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, P
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OVERHEAT ON CLIMB OUT, TEMP 768. OAT 10^, ALTITUDE 10000.  NO ALARMS, NO ENGINE OVERHEAT LIGHT ON CENTER PANEL, NO ENGINE SURGE SOUNDS.  TROUBLE SHOT TO NR 2 ENGINE EEC, REPLACED EEC IAW AMM 73-21-60.  ACCOMPLISHED POWER ASSURANCE RUN IAW AMM 71-00-00. ALL OPERATIONS CHECKED GOOD.  IDT QC 283 ROTABLE PARTS CHANGE WAS INDICATED  TT 1615115, SN OFF 00639 CONTROL, ELECTR  OFF 29-7321-9-0013 0639, ON 29-7321-9-0007 6106.
